# SDR DALA2015030401803

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 74,891 hours, 34,611 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Sensor
- Condition: Failed
- Location: Buss Voltage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT, PERFORMED AN AIR TURN BACK DUE TO F/O INSTRUMENT FAILURE FOLLOWED BY ACFT SHUTTER AND YAW. CREW ALSO REPORTED LT ENG RUMBLE/SURGE AND LT ENG LIMIT EICAS MESSAGE.  FOUND M10375 F/O INST BUS VOLT SENSE UNIT BLOWN OUT. REPLACED F/O INSTRUMENT BUS VOLTAGE SENSE UNIT M10375 IAW AMM 24-51-08. TESTS GOOD.
